# SDR ASOA2013072408759

- Difficulty date: July 7, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 29,458 hours, 21,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL 584EB IS CHAFED.   REPAIRED IAW EO CL600-2C10-57-I00345.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
